Vol. 12, No. 1, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The extension of linear functionals defined on H∞

Andrew Mattei Gleason and Hassler Whitney

Vol. 12 (1962), No. 1, 163–182
Mathematical Subject Classification
Primary: 46.55
Milestones
Received: 16 March 1961
Published: 1 March 1962
Authors
Andrew Mattei Gleason
Hassler Whitney